# SDR FDEA202012293218

- Difficulty date: December 29, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 50,724 hours, 17,417 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: 654930911
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT PRESSURE DOOR INTERNAL PROTRUDING DENTS AT THE WEB.  REMOVED, FABRICATED, AND INSTALLED NEW AFT PANEL (WEB) ON MAIN CARGO, IAW B757 SRM 51-40-02 51-30-01, 51-40-05 AND BOEING DWG 65-49309 REV D.  EVALUATED DENT AND FOUND TO BE OUT OF LIMITS, IAW B757 SRM 52-30-02-1A FIG 101.  APPLIED CIC, IAW FEDEX DGW B57-51-001 REV F.  OPERATIONS CHECK GOOD, IAW B757 AMM 52-32-00-0 ON N00476.
